# SDR UPS00833345

- Difficulty date: June 29, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LWR SKIN BETWEEN STA 360 TO 380 ANT MOUNTING PLATE CORRODED.  FABBED MOUNTING PLATE IAW DAC DWG 3778019 AND SRM 51-1-21, OK TO ALODINE AND PRIME.
